Journal cover Journal topic
Annales Geophysicae An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.490
IF1.490
IF 5-year value: 1.445
IF 5-year
1.445
CiteScore value: 2.9
CiteScore
2.9
SNIP value: 0.789
SNIP0.789
IPP value: 1.48
IPP1.48
SJR value: 0.74
SJR0.74
Scimago H <br class='widget-line-break'>index value: 88
Scimago H
index
88
h5-index value: 21
h5-index21
Volume 23, issue 5
Ann. Geophys., 23, 1889–1908, 2005
https://doi.org/10.5194/angeo-23-1889-2005
© Author(s) 2005. This work is distributed under
the Creative Commons Attribution 3.0 License.
Ann. Geophys., 23, 1889–1908, 2005
https://doi.org/10.5194/angeo-23-1889-2005
© Author(s) 2005. This work is distributed under
the Creative Commons Attribution 3.0 License.

  28 Jul 2005

28 Jul 2005

Magnetohydrodynamic waves within the medium separated by the plane shock wave or rotational discontinuity

A. A. Lubchich and I. V. Despirak

Viewed

Total article views: 834 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
349 466 19 834 34 28
  • HTML: 349
  • PDF: 466
  • XML: 19
  • Total: 834
  • BibTeX: 34
  • EndNote: 28
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 30 Sep 2020
Publications Copernicus
Download
Citation